# SDR SWAA2013041714924

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 38,724 hours, 26,572 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: 5914514
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT DOOR AFT SIDE SEAL ON DOOR MISSING.  INSTALLED SEAL IAW AMM.
